# SDR QXEA2024050600123

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 14,130 hours, 9,461 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 900005821WTE
- Part serial: MAR174603
- Condition: Damaged
- Location: Lt Mlg
- Part time: 11,326 hours, 7,433 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN OUTBOARD TIRE BLEW ON LANDING. LIGHT WINDS VERY MINIMAL SIDELOADING PERCEIVED, NORMAL DESCENT RATE AT TOUCHDOWN. TAXI TO GATE UNDER OWN POWER. NO ADVERSE PASSENGER REACTIONS. REMOVED FROM SERVICE. REMOVED AND REPLACED BOTH LEFT MAIN INBOARD AND OUTBOARD MAIN WHEEL TIRE ASSEMBLIES IAW E175 MTC E175-3249002. COMPLIED WITH LANDING GEAR TIRE TREAD FAILURE INSPECTION IAW E175 AMM TASK 05-50-15-200-801-A WITH NO DAMAGE NOTED. COMPLIED WITH MAIN BRAKE AUTOBRAKE SYSTEM FUNCTIONAL TEST IAW E175 AMM TASK 32-41-02-720-801-A. FUNCTIONAL TEST GOOD. RETURNED TO SERVICE.
